# SDR FDEA2020042080758

- Difficulty date: April 18, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Droop Le
- Component: Dle, Doug
- Component part number: ARB3027502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, DROOP L/E INBD SIDE HAS DEEP WEAR MARKS INSTALLED REPAIR DOUBLER PER SRM 57-40-01 REPAIR 15
